# SDR CALA0000835

- Difficulty date: June 7, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- Aircraft time: 93,799 hours, 20,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN CORRODED AT STA 900 BETWEEN LONGERON 37L AND 38L.  THE CORRODED AREA OF SKIN WAS TRIMMED OUT.  THE AREA WAS REINFORCED WITH A DOUBLER AND FINGER DOUBLER USING RIVETS IAW SRM 53-20-00 AND 51-31-01.
